Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 9, 2009, 11:47 PM CST. It took effect at Feb 10, 2009, 4:07 AM CST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2009, 11:47 PM CST (05:47 UTC)
- In effect from
- Feb 10, 2009, 4:07 AM CST
- Expired
- Feb 11, 2009, 11:49 PM CST
- In force
- 44 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
058 WHUS74 KMOB 100547 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1147 PM CST MON FEB 9 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 PM TUESDAY FROM 20 TO 60 MILES OFFSHORE... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY OUT TO 20 MILES OFFSHORE .SOUTHEAST WINDS WILL INCREASE ALONG WITH A BUILDING TREND IN SEAS THROUGH MID WEEK...AS A COLD FRONT APPROACHES THE CENTRAL GULF COASTAL WATERS. GMZ670-675-101400- /O.CAN.KMOB.SW.Y.0001.000000T0000Z-090211T0000Z/ /O.NEW.KMOB.SC.Y.0009.090210T0547Z-090211T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1147 PM CST MON FEB 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST TUESDAY. LATEST BUOY DATA INDICATES STRONG SOUTHEAST WINDS FROM 20 TO 25 KNOTS WITH OCCASIONAL GUSTS NEAR 30 KNOTS ALONG WITH SEAS NEAR 7 FEET...FROM 20 TO 60 NAUTICAL MILES OFFSHORE. THESE CONDITIONS ARE FORECAST TO PERSIST THROUGH THE DAY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-101400- /O.CAN.KMOB.SW.Y.0001.090210T1200Z-090211T0000Z/ /O.NEW.KMOB.SC.Y.0009.090210T1200Z-090211T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1147 PM CST MON FEB 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. LATEST MARINE SURFACE DATA COLLECTION PLATFORMS INDICATE SOUTHEAST WINDS FROM 15 TO 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET...OUT TO 20 NAUTICAL MILES OFFSHORE. ON TUESDAY...WINDS ARE FORECAST TO INCREASE TO AROUND 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS WHILE SEAS ARE FORECAST TO BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
745 WHUS74 KMOB 101007 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY.. .STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY AFTERNOON AND EVENING WITH WINDS AND SEAS GRADUALLY DECREASING IN THE WAKE OF THE FRONT WEDNESDAY NIGHT. GMZ630-101815- /O.EXB.KMOB.SC.Y.0009.090210T1007Z-090211T2200Z/ MOBILE BAY- 407 AM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST WEDNESDAY. SOUTHEAST WINDS AROUND 20 KNOTS WILL INCREASE TO 20 TO 25 KNOTS WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS AHEAD OF THE FRONT COULD BECOME STRONG. WINDS WILL BECOME WEST AND DECREASE IN THE WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-101815- /O.EXT.KMOB.SC.Y.0009.090210T1007Z-090211T2200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 407 AM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY. SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH WEDNESDAY AFTERNOON AND EVENING. SOME OF THE STORMS AHEAD OF THE FRONT COULD BECOME STRONG. WINDS WILL BECOME WEST AND DECREASE IN THE WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
461 WHUS74 KMOB 102211 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 411 PM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY.. .ALREADY STRONG SOUTHERLY WINDS WILL INCREASE SLIGHTLY LATE TONIGHT AND EARLY WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY AFTERNOON AND EARLY EVENING WITH WINDS AND SEAS GRADUALLY BECOMING OFFHSHORE AND DECREASING IN THE WAKE OF THE FRONT BY LATE WEDNESDAY NIGHT. GMZ630-650-655-670-675-110615- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090211T2200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 411 PM CST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY. SOUTHEAST TO SOUTH WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH EARLY WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE THROUGH WEDNESDAY AFTERNOON AND EVENING. IN ADDITION...SOME OF STRONG THUNDERSTORMS ARE EXPECTED. WINDS WILL BECOME WEST AND DECREASE IN THE WAKE OF THE FRONT LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
341 WHUS74 KMOB 111050 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 450 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY.. .A STRONG SOUTHERLY FLOW CONTINUES THROUGH THE MORNING HOURS AS A COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. THE ONSHORE FLOW SUBSIDES THIS AFTERNOON AND BECOMES WESTERLY...THEN NORTHWEST THIS EVENING AS THE COLD FRONT MOVES THROUGH. GMZ650-655-111900- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 450 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTHWEST 15 TO 20 KNOTS IN THE AFTERNOON THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-111900- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 450 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SOUTHEAST WINDS AROUND 25 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTHWEST 15 TO 20 KNOTS IN THE AFTERNOON THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS 6 TO 9 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-111900- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-090211T2000Z/ MOBILE BAY- 450 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. SOUTHEAST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTH THIS MORNING THEN BECOME SOUTHWEST NEAR 15 KNOTS LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
856 WHUS74 KMOB 111509 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 909 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY.. .A STRONG SOUTHERLY FLOW CONTINUES THROUGH THE MORNING HOURS AS A COLD FRONT ADVANCES FROM THE SOUTHERN PLAINS. THE ONSHORE FLOW SUBSIDES THIS AFTERNOON AND BECOMES WESTERLY...THEN NORTHWEST THIS EVENING AS THE COLD FRONT MOVES THROUGH. GMZ650-655-112315- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 909 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTHWEST 15 TO 20 KNOTS THROUGH AFTERNOON...THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-112315- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 909 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SOUTHEAST WINDS AROUND 25 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTHWEST 15 TO 20 KNOTS THROUGH THE AFTERNOON...THEN DECREASE TO 10 TO 15 KNOTS OVERNIGHT. SEAS 6 TO 10 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-112000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090211T2000Z/ MOBILE BAY- 909 AM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. SOUTHEAST WINDS NEAR 20 KNOTS WITH HIGHER GUSTS WILL BECOME SOUTH THIS MORNING THEN BECOME SOUTHWEST NEAR 15 KNOTS THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
352 WHUS74 KMOB 112133 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 333 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY FOR ALL OF THE ALABAMA AND FLORIDA COASTAL WATERS INCLUDING MOBILE BAY.. .STRONG SOUTHWESTERLY FLOW WILL CONTINUE TO EAST AS A SYSTEM OVER THE CENTRAL PLAINS CONTINUES TO PULL AWAY NORTHEAST...PUSHING A WEAK FRONT ACROSS THE AREA TONIGHT. GMZ650-655-120000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 333 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO DECREASE TO 10 TO 15 KNOTS INTO TONIGHT. SEAS 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-120545- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 333 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE TO DECREASE THROUGH THIS AFTERNOON...BECOMING AROUND 15 KNOTS BY SUNSET. SEAS 5 TO 8 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
981 WHUS74 KMOB 120319 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 919 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FROM 20 TO 60 MILES SOUTH OF THE ALABAMA AND NORTHWEST FLORIDA GULF COASTS... .A COLD FRONT WILL MOVE EAST OF THE MARINE AREA TONIGHT WITH WEST WINDS BECOMING MORE NORTHERLY THROUGH EARLY MORNING. GMZ670-675-120600- /O.CON.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. GUSTY WEST WINDS AT 15 TO 20 KNOTS WILL BECOME MORE NORTHERLY TONIGHT AS A COLD FRONT MOVES THROUGH. SEAS AROUND 7 FEET OFFSHORE WILL SLOWLY SUBSIDE TO AROUND 5 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS74 KMOB 120549 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1149 PM CST WED FEB 11 2009 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .A COLD FRONT WILL CONTINUE MOVING EAST OF THE REGION THROUGH EARLY MORNING...WITH WINDS AND SEAS GRADUALLY SUBSIDING OVER THE MARINE WATERS THROUGH THURSDAY MORNING. GMZ670-675-120700- /O.CAN.KMOB.SC.Y.0009.000000T0000Z-090212T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1149 PM CST WED FEB 11 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS AROUND 15 KNOTS WILL BECOME MORE NORTHERLY THROUGH DAYBREAK AS A COLD FRONT MOVES EAST OF THE MARINE AREA. SEAS AROUND 6 FEET WILL GRADUALLY SUBSIDE TO AROUND 4 FEET THROUGH MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 8:25 PM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 9, 8:25 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
825 PM CST MON FEB 9 2009
.AVIATION 00Z ISSUANCE...EXPECT VFR CIGS TO CONTINUE THROUGH
AROUND MIDNIGHT...WITH CIGS LOWERING TO IFR CONDITIONS BY AND AFTER
09Z. ON TUESDAY...MODERATE SOUTHEAST WINDS AT 10 TO 15 KNOTS WITH
OCCASIONAL GUSTS FROM 20 TO 25 KNOTS LIKELY AFTER 15Z. CLOUD BASES
LOOK TO BE AROUND 5 KFT TUESDAY. WITH CLOUDS AND WINDS...VSBY
ANTICIPATED TO BE P6SM. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 56 73 59 74 / 10 20 20 50
PENSACOLA 54 70 59 70 / 10 10 20 50
DESTIN 55 69 60 70 / 05 10 20 50
EVERGREEN 48 76 56 73 / 10 10 20 50
WAYNESBORO 54 75 58 71 / 20 20 20 50
CAMDEN 51 76 56 72 / 10 20 20 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 PM MONDAY TO 6 PM
TUESDAY FOR THE FOLLOWING ZONES: WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
FL TO PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 AM TUESDAY TO 6
PM TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...AND COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM.
&&Hazardous weather outlook, Feb 9, 8:13 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 813 PM CST MON FEB 9 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-110200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 813 PM CST MON FEB 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY INCREASING SOUTHEASTERLY WINDS ALONG WITH BUILDING WAVES AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT LOOK TO PERSIST THROUGH WEDNESDAY. CHANCES OF THUNDERSTORMS WILL INCREASE HEADING INTO THE MIDDLE OF THE WEEK AS AN EASTWARD MOVING COLD FRONT INTERACTS WITH GULF MOISTURE AND WEAK INSTABILITY. A FEW OF THE STORMS COULD BE STRONG TO BRIEFLY SEVERE AT TIMES MAINLY ON WEDNESDAY. DAMAGING STRAIGHT LINE WINDS LOOK TO BE THE GREATEST RISK AT THIS TIME. THE NEXT LOW PRESSURE SYSTEM PASSING THROUGH THE DEEP SOUTH BRINGS A RISK OF A FEW THUNDERSTORMS TO THE REGION LATE FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER MAY BE REQUIRED ON WEDNESDAY.
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.